# SDR KY7A20160223001

- Difficulty date: February 23, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N787C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC550
- Aircraft time: 29,084 hours, 38,420 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LT MLG, SLOW TO LOCK DOWN, RECYCLED LG, LOCKED DOWN AFTER RECYCLE.  MX FOUND INBD DOWNLOCK SWITCH OUT OF ADJUSTMENT.  CLEANED, LUBED & ADJUSTED.  GND TESTED GOOD.
